# SDR YV3R2019022800032

- Difficulty date: February 21, 2019
- Submitted: February 28, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ZK-HS
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10992
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0512
- Part serial: 1992
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED RIGHT HAND COLUMN IS NOT POPPING.
